# SDR SWAA2012050903817

- Difficulty date: May 7, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 29,688 hours, 19,563 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Part number: 3952273
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE GIRT BAR RETAINER FAULTY.  CLEANED AND LUBED RETAINER PER MM.
